Alert archive / Nebraska / Special Weather Statements in 2015
Special Weather Statement, NWS North Platte, NE
NWS North Platte, NE issued this special weather statement at Aug 6, 2015, 5:13 PM CDT for Boyd County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 5:13 PM CDT (22:13 UTC)
- Expired
- Aug 6, 2015, 6:00 PM CDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
County Boyd County, NE
The radar
The North Platte radar (KLNX), 175 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 10.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 638 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
231 WWUS83 KLBF 062213 SPSLBF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 513 PM CDT THU AUG 6 2015 NEZ006-007-009-010-062300- KEYA PAHA NE-BOYD NE-HOLT NE-ROCK NE- 513 PM CDT THU AUG 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KEYA PAHA... NORTHEASTERN ROCK...NORTHWESTERN HOLT AND SOUTHERN BOYD COUNTIES UNTIL 600 PM CDT... AT 512 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUTTE TO 12 MILES NORTH OF NEWPORT...AND MOVING EAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SPENCER...HULL LAKE STATE WILDLIFE MANAGEMENT AREA...PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA...DUSTIN...MARIAVILLE...LYNCH... SPENCER DAM...ANOKA...BUTTE...ANNCAR AND BRISTOW. THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS AND . A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4287 9832 4259 9902 4278 9944 4295 9883 TIME...MOT...LOC 2212Z 283DEG 26KT 4291 9883 4278 9934 $$ SNIVELY/COLE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Aug 6, 3:51 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Aug 6, 3:51 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 351 PM CDT THU AUG 6 2015 .SYNOPSIS... ISSUED AT 350 PM CDT THU AUG 6 2015 H5 ANALYSIS FROM THIS MORNING HAD A TROUGH OF LOW PRESSURE EXTENDING FROM A CLOSED LOW OVER ALBERTA. THIS TROUGH EXTENDED SWD INTO CENTRAL IDAHO. EAST OF THE TROUGH...A DECENT LEAD SHORTWAVE EXTENDED ACROSS ERN MT INTO WESTERN SOUTH DAKOTA. ANOTHER SHORTWAVE TROUGH EXTENDED FROM SERN WYOMING INTO EASTERN COLORADO. HIGH PRESSURE REMAINED ANCHORED OVER ERN NEW MEXICO WITH A SECONDARY LOW NOTED ACROSS THE LOWER OHIO VALLEY. AT THE SURFACE...LOW PRESSURE WAS LOCATED OVER SOUTH CENTRAL SOUTH DAKOTA WITH A FRONTAL BOUNDARY EXTENDING SWWD INTO THE SERN NEBRASKA PANHANDLE. EAST OF THIS FEATURE...WINDS WERE SOUTHERLY AND DEW POINTS WERE IN THE MID TO UPPER 60S. WEST OF THE FRONT...GUSTY NORTHWESTERLY WINDS AND MUCH DRIER DEW POINTS IN THE 40S AND LOWER 50S WERE PRESENT ACROSS THE NEBR PANHANDLE. THUNDERSTORMS FROM EARLIER THIS MORNING...HAD PUSHED INTO SOUTH CENTRAL NEBRASKA AND NORTHERN KS. SKIES WERE MOSTLY CLEAR IN THE WAKE OF THE THUNDERSTORMS FROM EARLIER TODAY...HOWEVER...A STRIP OF LOW CLOUDS EXTENDED FROM SOUTHWESTERN NEBRASKA INTO THE CENTRAL SANDHILLS. THIS CLOUD COVER HAS HELD TEMPS IN THE 70S THIS AFTERNOON...WITH 80S NOTED ELSEWHERE. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 350 PM CDT THU AUG 6 2015 MAIN FORECAST CHALLENGE OVER THE NEXT 24 HOURS WILL BE THUNDERSTORM CHANCES AS A WEAK UPPER LEVEL PV ANOMALY TRACKS ACROSS THE DAKOTAS...WHICH WILL PUSH A COLD FRONT THROUGH THE CWA. AS OF 20Z THE FRONT WAS SITUATED FROM NEAR MOBRIDGE SOUTH DAKOTA SOUTHWARD THROUGH THE WESTERN SANDHILLS. CU FIELD HAS STEADILY DEEPENED ALONG THE FRONT WITH SHOWERS AND THUNDERSTORMS DEVELOPING AS IT MOVES INTO AN ENVIRONMENT THAT HAS BECOME INCREASINGLY UNSTABLE. MOST OF THE CONVECTION HAS BEEN CONTAINED TO THE NE/SD BORDER AND POINTS NORTHWARD. FURTHER DEVELOPMENT IS EXPECTED ALONG THE FRONT THROUGH THE EVENING. THE SOUTHWARD EXTENT OF THE CONVECTION IS IN QUESTION AS CURRENT MESOANALYSIS AND LAPS SOUNDINGS INDICATE A STRONG CAP SOUTH OF HWY 2...A RESULT OF MORNING CONVECTION AND PERSISTENT DAYTIME CLOUD COVER. MLCAPE HAS INCREASED TO AOA 1000 J/KG IN AREAS THAT HAVE SEEN AMPLE SUNSHINE AND BL RECOVERY TODAY...MAINLY IN NORTH CENTRAL NEBRASKA FROM AINSWORTH TO O'NEILL. DEEP LAYER SHEAR IS SUPPORTIVE OF ORGANIZED ROBUST UPDRAFTS...SO THIS AREA WILL NEED TO BE MONITORED FOR COUPLE STRONG TO SEVERE STORMS CAPABLE OF HAIL AND GUSTY WINDS THROUGH THROUGH THE EVENING HOURS. PRECIP CHANCES COME TO AN END BEHIND THE FRONT AS WINDS BECOME NORTHWESTERLY AND DRIER AIR FILTERS IN FROM THE WEST. QUIET AND CALM CONDITIONS ARE EXPECTED OVERNIGHT AS THE BOUNDARY LAYER DECOUPLES AND LOCAL SURFACE PRESSURE TENDENCIES RELAX. LARGE SCALE SUBSIDENCE IN THE WAKE OF THE DEPARTING PV MAX SHOULD CLEAR OUT THE MAJORITY OF THE CLOUD OVER AS WELL. SURFACE LEE SIDE TROUGH JUST EAST OF THE FRONT RANGE DEEPENS FRIDAY AS DPVA INCREASES ALOFT IN ADVANCE OF THE NEXT SHORTWAVE TROUGH TO IMPACT THE CENTRAL PLAINS. RESPONSE JUST TO THE EAST WILL BE SOUTHERLY FLOW AND THE POLEWARD ADVECTION OF A VERY MOIST AIRMASS INTO THE CWA. IN FACT...MODELS ARE IN SOLID AGREEMENT WITH H85 DEWPOINTS AS HIGH AS 16C TO 18C BY LATE AFTERNOON...NEAR THE CLIMATOLOGY MAX FOR WESTERN NEBRASKA. THETA-E GRADIENT AND DEEP MOISTURE CONVERGENCE FOCUSES ALONG THE SURFACE TROUGH WITH THE APPROACH OF THE UPPER LEVEL SHORTWAVE...WHICH SHOULD BE ENOUGH TO BREAK THE CAP AFTER 18Z OVER THE HIGH PLAINS OF EASTERN WY/CO/NEB PANHANDLE. A FEW OF THE STORMS MAY MOVE INTO OUR WESTERN CWA BY LATE AFTERNOON/EARLY EVENING. LARGE HAIL...STRONG GUSTY WINDS...AND HEAVY RAINFALL WILL BE A CONCERN WITH ANY THUNDERSTORM...BUT THE MOST WIDESPREAD ACTIVTY WILL MOST LIKELY OCCUR IN OUR CWA AFTER 00Z SATURDAY. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 350 PM CDT THU AUG 6 2015 FRIDAY NIGHT THROUGH SUNDAY...IN THE MID RANGE...THE THREAT FOR HEAVY RAIN FRIDAY NIGHT INTO EARLY SATURDAY IS THE MAIN FORECAST CONCERN. CONVECTION IS EXPECTED TO BE ONGOING LATE FRIDAY AFTERNOON IN THE PANHANDLE. FURTHER EAST...THE CWA WILL BE FAIRLY CAPPED FRIDAY AFTERNOON...SO CONVECTIVE INITIATION WILL BE ACROSS THE NEBR PANHANDLE INVOF OF THE SURFACE TROUGH AND THETAE RIDGE AXIS. BY EARLY EVENING...THIS CONVECTION WILL TRACK EAST INTO A VERY MOIST LOW LEVEL ENVIRONMENT. H85 DEW POINTS REACH 14 TO 16C FRIDAY AFTERNOON ACROSS THE WEST AND SWRN CWA WITH LAYER PWATS REACHING 1.5 TO 1.75 INCHES LATE FRIDAY AFTERNOON. THIS EQUATES TO THE 99TH PERCENTILE FOR CLIMATOLOGY. THAT BEING SAID...THERE IS A HUGE AMOUNT OF LOW LEVEL MOISTURE AVAILABLE FOR CONVECTION FRIDAY AFTERNOON/EVENING. AS THIS CONVECTION MOVES EAST INTO SWRN NEBRASKA BY EARLY EVENING...ABUNDANT DEEP LAYER SHEAR...ALONG WITH THE NOSE OF AN H850 LOW LEVEL JET WILL COMBINE OVER SWRN NEBRASKA ENHANCING CONVECTIVE DEVELOPMENT AS THE INITIAL THUNDERSTORMS MOVE EAST INTO SWRN NEBRASKA. WITH THESE INGREDIENTS COMING TOGETHER...HEAVY RAIN AND THE POSSIBILITY OF SEVERE STORMS LOOKS LIKE A DECENT BET FRIDAY EVENING/FRIDAY NIGHT. THE LATEST NAM...GFS...AND SREF PUSH A MCS ACROSS SWRN NEBRASKA FRIDAY EVENING INTO PORTIONS OF CENTRAL NEBRASKA OVERNIGHT. GIVEN THE DEGREE OF MOISTURE...HEAVY RAIN LOOKS LIKE A GOOD BET AND WITH THE FORECAST DEEP LAYER SHEAR OF 40+ KTS...STORMS HAVE A GOOD POTENTIAL TO BE SEVERE. WITH THE RECENT HEAVY RAIN ACROSS SOUTHWESTERN NEBRASKA ON TUESDAY...AND ADDITIONAL HEAVY RAIN IN CUSTER COUNTY FROM EARLIER TODAY...3 HR FFG HAS BEEN RUNNING AROUND 1.5 INCHES...UP TO 2.0 INCHES. WITH THE NAM AND GFS DEVELOPING 6 HR QPF'S OF 2 TO 4 INCHES...AND AFTER COORDINATING WITH WPC...FELT IT NECESSARY TO HOIST A FLASH FLOOD WATCH FOR SWRN NEBRASKA FOR FRIDAY NIGHT. GIVEN THE STRONG MODEL AGREEMENT WITH THIS SYSTEM TOMORROW NIGHT...KEEP LIKELY POPS IN THE 70 TO 80 PERCENT RANGE ACROSS SWRN NEBRASKA AND WORDED THE FCST WITH HEAVY RAIN...PARTICULARLY SOUTH OF A LINE FROM OSHKOSH TO SARGENT...WHERE THE FLASH FLOOD WATCH WILL BE ISSUED FOR. FOR SATURDAY...CONVECTION WILL LINGER INTO SATURDAY MORNING IN THE EASTERN CWA WITH MAINLY DRY CONDS EXPECTED IN THE CENTRAL AND WEST. BY LATE AFTERNOON...THE MODELS INITIATE CONVECTION IN THE PANHANDLE AND SWRN SD. THIS SEEMS PLAUSIBLE AS THE THETA E RIDGE WILL BE ANCHORED ACROSS THE PANHANDLE...AND A SURFACE TROUGH WILL LINGER IN THIS AREA AS WELL. ATTM...NOT EXPECTING CONVECTION TO SUSTAIN ITSELF AFTER EVENING...AS THE LOW LEVEL JET IS WEAK AND FOCUSED IN THE EASTERN PANHANDLE AND WESTERN COUNTIES. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...THE LATEST LONG RANGE MODEL SOLUTIONS...ARE TRENDING TOWARD THE DEVELOPMENT OF AN AMPLIFIED RIDGE ACROSS THE ROCKIES OR CENTRAL PLAINS BEGINNING EARLY NEXT WEEK. IF THIS CAN COME TO FRUITION...THE CURRENT WET PATTERN WILL BEGIN TO DRY OUT EARLY NEXT WEEK...AND TEMPERATURES WILL RETURN TO THE 90S. THE LATEST MEX GUIDANCE IS HINTING AT WARMER TEMPS TOWARD THE END OF NEXT WEEK AND THIS IS SUPPORTED BY THE ECMWF AS WELL...AS IT BUILDS A RIDGE ACROSS THE CENTRAL PLAINS NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1235 PM CDT THU AUG 6 2015 MORNING STRATUS HAS BEEN STUBBORN TO DISSIPATE OVER KLBF AS OF 1730Z. HOWEVER...VISIBLE SATELLITE TRENDS SHOW A STEADY DECREASE TO THE SPATIAL EXTENT OF THE MVFR/IFR OVC COVERAGE...AND EXPECTING THE DECK TO BECOME BKN OR SCT AND BEGIN TO ELEVATE BY 19Z OR 20Z. VFR CONDITIONS WILL PREVAIL THEREAFTER. FURTHER NORTH...ACROSS NORTHERN NEBRASKA INCLUDING KVTN...SCT TO BKN CLOUD DECK HAS MOVED SOUTHEAST INTO THE AREA ALONG AN ADVANCINGCOLD FRONT. THIS DECK SHOULD REMAIN MOSTLY ABOVE 3KFT AS IT PUSHES EAST THIS AFTERNOON...SO VFR CONDITIONS ARE EXPECTED. GUSTY SOUTHWESTERLY WINDS WILL SWITCH TO OUT OF THE NORTHWEST AS THE FRONT PASSES...THEN BECOME LIGHT AND VARIABLE AFTER SUNSET. && .LBF WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT FOR NEZ022-035>038-056>059-069>071. && SYNOPSIS...CLB SHORT TERM...MARTIN LONG TERM...CLB AVIATION...MARTIN
Hazardous weather outlook, Aug 6, 3:52 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 352 PM CDT THU AUG 6 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-072100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 352 PM CDT THU AUG 6 2015 /252 PM MDT THU AUG 6 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED IN NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND EVENING ALONG AN ADVANCING COLD FRONT. A FEW OF THE STORMS MAY BE STRONG TO SEVERE...CAPABLE OF LARGE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MORE WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED LATE FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. THUNDERSTORMS WILL LIKELY DEVELOP IN THE NEBRASKA PANHANDLE AND NORTHEAST COLORADO DURING THE AFTERNOON. THE STORMS WILL BEGIN TO MOVE EAST INTO THE WESTERN SANDHILLS AND SOUTHWEST NEBRASKA BY LATE AFTERNOON OR THE EARLY EVENING HOURS...AND CONTINUE TO PUSH EASTWARD THROUGH FRIDAY NIGHT. A SLIGHT RISK FOR SEVERE WEATHER EXISTS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. ALSO OF CONCERN FRIDAY EVENING INTO FRIDAY NIGHT IS THE THREAT FOR HEAVY RAINFALL...ESPECIALLY FROM SOUTHWEST INTO CENTRAL NEBRASKA WHERE THE POTENTIAL EXISTS FOR WIDESPREAD 1 TO 2 INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. SOILS ARE SATURATED FROM RECENT MOISTURE WHICH MAY CREATE AREAS OF FLASH FLOODING IF SIGNIFICANT RAINFALL IS REALIZED. DAILY CHANCES FOR THUNDERSTORMS CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN NORTH CENTRAL NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Special weather statement, Aug 6, 4:29 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT THU AUG 6 2015
NEZ006-007-009-010-062215-
KEYA PAHA NE-BOYD NE-HOLT NE-ROCK NE-
429 PM CDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEYA PAHA...NORTHEASTERN
ROCK...NORTHWESTERN HOLT AND WESTERN BOYD COUNTIES UNTIL 515 PM
CDT...
AT 428 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM NEAR ST. CHARLES TO 10 MILES EAST OF
SPRINGVIEW...AND MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HULL LAKE STATE WILDLIFE MANAGEMENT AREA...BROCKSBURG...DUSTIN...
NAPER...MARIAVILLE...MILLS...ANOKA...BUTTE...BURTON AND NETS PEAK.
THIS INCLUDES HIGHWAY 281 NEAR MILE MARKER .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4292 9868 4267 9926 4289 9966 4300 9945
4300 9883
TIME...MOT...LOC 2128Z 304DEG 21KT 4306 9911 4287 9955
CDCSpecial weather statement, Aug 6, 5:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 513 PM CDT THU AUG 6 2015 NEZ006-007-009-010-062300- KEYA PAHA NE-BOYD NE-HOLT NE-ROCK NE- 513 PM CDT THU AUG 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KEYA PAHA... NORTHEASTERN ROCK...NORTHWESTERN HOLT AND SOUTHERN BOYD COUNTIES UNTIL 600 PM CDT... AT 512 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUTTE TO 12 MILES NORTH OF NEWPORT...AND MOVING EAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SPENCER...HULL LAKE STATE WILDLIFE MANAGEMENT AREA...PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA...DUSTIN...MARIAVILLE...LYNCH... SPENCER DAM...ANOKA...BUTTE...ANNCAR AND BRISTOW. THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS AND . A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4287 9832 4259 9902 4278 9944 4295 9883 TIME...MOT...LOC 2212Z 283DEG 26KT 4291 9883 4278 9934 SNIVELY/COLE
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:04 PM CDT | Areal Flood Advisory | LBF | Frontier | 12 hr |
| Aug 6, 3:02 AM CDT | Special Weather Statement | LBF | Cherry | 58 min |
| Aug 6, 6:13 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 47 min |
| Aug 6, 6:36 AM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, Thomas | 39 min |
| Aug 6, 7:14 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 46 min |
| Aug 6, 8:16 AM CDT | Special Weather Statement | LBF | Custer | 44 min |
| Aug 6, 8:59 AM CDT | Special Weather Statement | LBF | Custer, Logan | 46 min |
| Aug 6, 3:36 PM CDT | Flash Flood Watch | LBF | Arthur, Chase, Custer, Deuel, Frontier, Garden and 6 more | 37 hr |
| Aug 6, 4:29 PM CDT | Special Weather Statement | LBF | Boyd | 46 min |
Nearby
Special Weather Statements in Nebraska, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.